Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Almost-quaternion $(m-1)$-substructures on $S^{4m-3}$
HTML articles powered by AMS MathViewer

by Turgut Önder PDF
Proc. Amer. Math. Soc. 90 (1984), 155-156 Request permission

Abstract:

We prove that ${S^{4m - 3}}$ admits an almost-quaternion $(m - 1)$-substructure if and only if $m = 2$, completing the missing case in our paper On quaternionic James numbers and almost-quaternion substructures on the sphere.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R15, 53C15, 55S40
  • Retrieve articles in all journals with MSC: 57R15, 53C15, 55S40
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 155-156
  • MSC: Primary 57R15; Secondary 53C15, 55S40
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722435-0
  • MathSciNet review: 722435